# SDR ASAA0954620

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,860 hours, 2,301 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 17F1984
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,860 hours, 2,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 30,000 FEET GOT APU "OVERSPEED" LIGHT.  ETOPS FLIGHT AIR RETURN TO SEA.  DIVERSION TIME 30 MINS.  APU BITE CURRENT STATUS STILL SHOWS MAINT MESSAGE 49 31175 (FCU RESOLVER CIRCUIT SHOWS BAD).  ACCOMPLISHED STEPS F(1) (5) FIM 49 32 TASK 805.  COMPLETED STEP 6 FIM 49 32 00 810 805 REPLACED PRECAUTIONARY ECU REF MM 49 61 12 000 801 AND 400 801.  COMPLETED STEP 7 FIM 49 32 00 810 805 PRECAUTIONARY REPLACED FCU REF MM 49 31 11 000 801 AND 400 801.  ACCOMPLISHED FIM 49 30 00 810 802 REPLACED SPEED SENSOR PRECAUTIONARY REF MM 49 61 21 000 801AND 400 801.  VERIFIED ALL PARTS.  NO FURTHER CURRENT FAULTS.  VERIFICATION FLIGHT SUCCESSFUL.
